A remark on Thurston’s stability theorem. (English) Zbl 0318.57032


57R30 Foliations in differential topology; geometric theory
Full Text: DOI Numdam Numdam EuDML


[1] [1] , Jr., Foliations, Bulletin of the American Mathematical Society, 80 (1974), 369-418. · Zbl 0293.57014
[2] [2] , Feuilletages, résultats anciens et nouveaux, Université de Montréal (1972).
[3] [3] , Foliations and pseudogroups, American Journal of Mathematics, 87 (1965), 79-102. · Zbl 0136.20903
[4] [4] , A generalization of the Reeb stability theorem, Topology, 13 (1974), 347-352. · Zbl 0305.57025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.